# SDR FDEA202007311735

- Difficulty date: July 31, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 67,536 hours, 14,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26094724B
- Part serial: B1977
- Condition: Overtemp
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

WHILE PARKING, RECEIVED A BRAKE OVERHEAT ALERT.   NR 5  BRAKE 595 DEGREES C MAX TEMP.   FAILED OPS CHECK. & REPLACED WITH  SERVICABLE UNIT.   FOUND THAT THE BRAKE ASSEMBLY WAS SEIZED ON THE AXLE AND STUCK IN PLACE. THE WHEEL WAS ALSO UNABLE TO ROTATE.  NOTED PERMANENT HEAT DAMAGE TO THE BRAKE ASSEMBLY. WAS ABLE TO FREE THE BRAKE ASSEMBLY ONLY  AFTER IT WAS COOL ENOUGH.  AXLE INSPECTION WAS GOOD. IAW AMM 32-12-00.   REMOVED AND REPLACED NR 5 BRAKE ASSEMBLY.  OPS CHECKED AND LEAK CHECKED WAS GOOD IAW AMM 32-43-20.
